RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1991, Volume 27, Number 9, Pages 1526–1538 (Mi de7587)  

Ordinary Differential Equations

Exponential representation of solutions of Pfaffian systems (the one-parameter case)

V. A. Golubeva, V. P. Leksin

Kolomna State Pedagogical Institute

Full text: PDF file (1636 kB)

English version:
Differential Equations, 1991, 27:9, 1078–1088

Bibliographic databases:

Document Type: Article
UDC: 517.936
Received: 09.01.1991

Citation: V. A. Golubeva, V. P. Leksin, “Exponential representation of solutions of Pfaffian systems (the one-parameter case)”, Differ. Uravn., 27:9 (1991), 1526–1538; Differ. Equ., 27:9 (1991), 1078–1088

Citation in format AMSBIB
\Bibitem{GolLek91}
\by V.~A.~Golubeva, V.~P.~Leksin
\paper Exponential representation of solutions of Pfaffian systems (the one-parameter case)
\jour Differ. Uravn.
\yr 1991
\vol 27
\issue 9
\pages 1526--1538
\mathnet{http://mi.mathnet.ru/de7587}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1140549}
\zmath{https://zbmath.org/?q=an:0739.58002}
\transl
\jour Differ. Equ.
\yr 1991
\vol 27
\issue 9
\pages 1078--1088


Linking options:
  • http://mi.mathnet.ru/eng/de7587
  • http://mi.mathnet.ru/eng/de/v27/i9/p1526

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:23
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018